# SDR DALA2023091907716

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 70,241 hours, 26,560 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 THE SLIDE LIGHT ON THE R-1 DOOR WILL NOT ILLUMINATE WHEN SLIDE ARM LEVER IS MOVED TO THE ARM POSITION. CORRECTIVE ACTION: AFTER OPENING & CLOSING DOOR, FOUND DOOR WASN'T SEATED PROPERLY. ARMING LIGHT NOW WORKS & DOOR IS PROPERLY SEATED. OK FOR SVC. (9519840)
